Actifed Actifed 30mg/1.25mg/ 5ml Syrup 100ml

€7.00

Code 5010123667344


Add to Basket
Product Information

Actifed Syrup contain two ingredients, a decongestant, pseudoephedrine and an antihistamine, triprolidine. The decongestant works to relieve congestion of the nasal passage, sinuses and catarrh. The antihistamine relieves sneezing and has a drying action to ease runny noses and watery eyes, which is helpful in the treatment of flu, colds, hayfever and allergies.

Uses & Treatment

  • Dries runny noses.
  • Unblocks stuffy noses.
  • Unblocks sinuses.
  • Clears catarrh.
  • May cause drowiness.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO bottles per order.

How To Use
  • Adults and children over 12 years: One tablet every 4-6 hour up to 4 times in a 24 hours.
  • Do not exceed the stated dose.
  • May cause drowsiness. If affected do not drive or operate machinery.
  • Avoid alcoholic beverages.
  • Always read the leaflet.
  • Do not take with any other pseudoephedrine products.
Active Ingredients

Pseudoephedrine 30mg and Triprolidine 1.25mg per 5ml.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty